# SDR SWAA2021110130344

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 32,900 hours, 14,443 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242DF UPPER SURFACE HAS PEELING FIBERS / REPAIRED UPPER SURFACE FIBER DAMAGE WITH WET-LAY-UP ON FLOORBOARD PANEL (242 -DF) I/A/W-*B737-800-SRM 53-00-50-2R-1 (3) A-M (REV 73)
